Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1994, Volume 56, Issue 6, Pages 48–55 (Mi mzm2304)  

Holomorphic disks with boundaries in totally real tori in C2

N. G. Kruzhilin

Steklov Mathematical Institute, Russian Academy of Sciences
References:
Received: 15.12.1993
English version:
Mathematical Notes, 1994, Volume 56, Issue 6, Pages 1244–1248
DOI: https://doi.org/10.1007/BF02266692
Bibliographic databases:
Document Type: Article
UDC: 517.5
Language: Russian
Citation: N. G. Kruzhilin, “Holomorphic disks with boundaries in totally real tori in C2”, Mat. Zametki, 56:6 (1994), 48–55; Math. Notes, 56:6 (1994), 1244–1248
Citation in format AMSBIB
\Bibitem{Kru94}
\by N.~G.~Kruzhilin
\paper Holomorphic disks with boundaries in totally real tori in $\mathbb C^2$
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 6
\pages 48--55
\mathnet{http://mi.mathnet.ru/mzm2304}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1330599}
\zmath{https://zbmath.org/?q=an:0842.32011}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 6
\pages 1244--1248
\crossref{https://doi.org/10.1007/BF02266692}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1994RR51700026}
Linking options:
  • https://www.mathnet.ru/eng/mzm2304
  • https://www.mathnet.ru/eng/mzm/v56/i6/p48
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:259
    Full-text PDF :81
    References:47
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025